# SDR UALA2013062604426

- Difficulty date: June 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 73,217 hours, 26,845 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FAN BLADE ON RT ENGINE HAS NICK NEAR THE TIP.  INSPECTED AND REPAIRED NR 1 ENG FAN BLADE IAW MM.
